# SDR 2008UALA02767

- Difficulty date: May 12, 2008
- Submitted: May 14, 2008
- Operation: Air carrier
- Aircraft: N209UA
- Make and model: Boeing 777222
- Aircraft serial: 30215
- Aircraft time: 34,855 hours, 4,699 cycles
- Engine: Pwa PW4090
- System (JASC): 2120 · Air Distribution System
- Part: Air Filter
- Condition: Dirty
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EQUIPMENT COOLING HORN ON AND EQUIP COOLING EICAS.  FOUND DIRTY AIR FILTER.   REPLACED AIR FILTER PER MM -21-27-02. OP CHECK GOOD.  AC OK FOR SERVICE.
